# SDR AALA202308095713

- Difficulty date: August 2, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 72,937 hours, 33,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT PASSSENGER / CREW DOOR CUTOUT LOWER AFT CORNER SHAPE FITTING WORN AT FR 68 AND S23R. REPLACED AFT CORNER SHAPE FITTING PER SRM 51-42-11.
